Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Clifford parallels in elliptic $\left( {2n - 1} \right)$-spaces and isoclinic $n$-planes in euclidean $2n$-space


Author: Yung-Chow Wong
Journal: Bull. Amer. Math. Soc. 66 (1960), 289-293
DOI: https://doi.org/10.1090/S0002-9904-1960-10476-4
MathSciNet review: 0117654
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10476-4